Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have abdominal pain, mucus in stool, painful urination, eczema worsening, taking homeopathic medication for eczema

User rating for this question
Very Good
Answered by

Pediatrician, Infectious Diseases
Practicing since : 2005
Answered : 1528 Questions
Age: 39
Height:181 Kg
wt: 72 Kgs

For the past one week, getting pain which starts in upper right abdomen , then migrate to lower right abdomen & to back (right behind upper right abdomen). Also, the pain gets worse, if felt hungry or full stomach. passing mucus in stool (for more than 2/3 months) even after undergoing medication.
Some times, while urinating, can feel the pain from upper abdomen to lower.

Also, getting treated for eczema (homeopathy) which is now getting worse (itching is more) for the past 2/3 weeks.
Posted Thu, 12 Apr 2012 in Abdominal Pain
Answered by Dr. Hema Yadav 58 minutes later

Thanks for the query.

Upper right quadrant of the abdomen has the liver, gall bladder and large intestine as the major organs.
In any pain which starts in that area and associated with food intake , a liver function blood test is done to rule out hepatic pathology.Also in case of any treatment undergoing like homeopathy for eczema, the sideeffects of the medicines on liver should be ruled out.
But in your case the history also mentions mucus in stool for more than two months which points to infection or inflammation of the intestines and that too can cause such symptoms if complicated.
As for the pain during urination , it could be due to the pressure effect or recurrence of kidney stones.
To solve the contradictory history of your symptoms , and arrive at a proper
diagnosis, it is best to consult a MD physician or gastroenterologist who can first thoroughly
examine you, order some investigations like ultrasound of abdomen, stool routine test, few blood
tests like complete blood counts and hepatic and renal profile which will confirm your diagnosis,
so that exact treatment can be started.
As per your current medicines you are already taking an antibiotic, Cifran which is given in stool or urine infection.
I would advise you atleast get an ultrasound sound done with your doctors consent to find the diagnosis before taking medications emperically.
Also please do not take allopathic and homeopathy medicines together for they may have adverse drug interaction.kindly tell your doctor about all the medicines taken by you.

Hope I have answered your query.
I ll be available for your follow up queries.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor